SMITHS MEDICAL ASD, INC. JELCO SAF-T HOLDER MULTI SAMPLE LUER ADAPTER W/ BL; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL
Back to Search Results |
| Model Number |
96000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product device was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product device was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# 617147.
Event or Problem Description
It was reported that upon removal the holder end piece (lock) broke off.No patient injury was reported.